# SDR AALA20002012

- Difficulty date: December 2, 2000
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N1448A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11457
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT AISLE LIGHT AT ROW 12 INOPERATIVE.  REPLACED EMERGENCY EXIT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
